Log In Sign Up

weaning off meds


Forum: Post Partum Depression

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Post Partum Depression LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 23rd, 2010, 11:33 AM
kerian's Avatar Platinum Supermommy
Join Date: Dec 2008
Location: South Africa
Posts: 33,718
well i am trying to wean myself off my meds.
since Friday i have been having one pill every 2 days. and have been fine up until today. i feel all funny.
its hard to explain, i feel dizzy, and light headed but not light headed. and i keep feeling really anxious. like i am gonna explode inside.

and its hard to concentrate.

anybody wean off their meds and feel like this?
__________________

Thank you *Kiliki* for my beautiful siggy









Reply With Quote
  #2  
March 23rd, 2010, 12:04 PM
JessP's Avatar Lovin life and family
Join Date: May 2009
Location: Washington
Posts: 22,034
Send a message via MSN to JessP Send a message via Yahoo to JessP
Is your dr weaning you off?
I would talk to them because feeling anxious is not good. Maybe you are weaning to fast.
Give them a call and let us know.
__________________

Thanks .:Shortcake:. for my great siggie
http://skinny-jessi.blogspot.com/


Reply With Quote
  #3  
March 24th, 2010, 10:45 AM
kerian's Avatar Platinum Supermommy
Join Date: Dec 2008
Location: South Africa
Posts: 33,718
um well not exactly. i am kinda weaning myself off. yes i know, bad girl. but he said i needed to be on them for a year. and if i start weaning off them now, then i will be off them by a year.

i am going really slowly. from 1 tab a day, to 1 tab every second day till i feel comfortable. then i will go down to 1 every 3 days.
__________________

Thank you *Kiliki* for my beautiful siggy









Reply With Quote
  #4  
March 24th, 2010, 05:28 PM
JessP's Avatar Lovin life and family
Join Date: May 2009
Location: Washington
Posts: 22,034
Send a message via MSN to JessP Send a message via Yahoo to JessP
They can give you lower dosages for them rather than the day thing. Anti-depressants are tricky and I wouldn't recommend doing it yourself really. If your dr is against taking you off of them before a year I would talk to another dr. That should be your choice, imo.
__________________

Thanks .:Shortcake:. for my great siggie
http://skinny-jessi.blogspot.com/


Reply With Quote
  #5  
April 11th, 2010, 01:59 PM
JessP's Avatar Lovin life and family
Join Date: May 2009
Location: Washington
Posts: 22,034
Send a message via MSN to JessP Send a message via Yahoo to JessP
Kerian how are you doing? Are you still weaning? Did it get better? Would love to know how you are doing when you have a chance.
__________________

Thanks .:Shortcake:. for my great siggie
http://skinny-jessi.blogspot.com/


Reply With Quote
  #6  
April 15th, 2010, 07:50 AM
Platinum Supermommy
Join Date: Aug 2006
Location: Michigan
Posts: 26,067
Give us an update when you get a chance!
__________________
Andrea, mom to Abigail (6) Annabelle (4) and Alexis (1)



Reply With Quote
  #7  
April 29th, 2010, 08:42 PM
Newbie
Join Date: Apr 2010
Posts: 1
Hey ladies! I am new to this site and saw this post.
Kerian - please be careful! It is not a good idea to take yourself of any meds without the help of a physician, especially a psychiatrist who understands these medications. My GP took me off of Lexapro to quickly and it was horrible!! If you are taken off to fast your previous symptoms are likely to come back two-fold.

This doesn't mean you can't get off the meds, it just has to be done over a long period of time. Let us know how you are doing.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:37 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0